Depersonalization Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
45 Posts
Discussion Starter · #1 ·
I just wanted to post something about this medicine and I hope others will heed my warning.

My previous treating Psychiatrist put me on Klonopin after I told them about my dp/dr. It worked miracles! I was up to 3 mg per day in divided doses throughout the day. I've also tried the other benzos but Klonopin worked very well for me so I stayed on it for about a year and a half, taking it basically everyday.

Fast forward to the present and I'm currently off this medication as my current treating Psychiatrist believes this med is bad for the brain and may cause dementia later in life. I wish I had listened earlier to other people about taking benzos sparingly because I wouldn't be in the situation I am in now. For the last 6 months I was on the med, I started to play with the dosing myself and would sometimes overdose because I thought it would make me feel even better. But my tolerance went up and it seemed like I needed more to work.

Any way, I am now having some awful full-blown panic attacks again and I feel like it's due to withdrawal from Klonopin. I stupidly took my last 2 pills last night when a panic attack woke me from my sleep and I DO feel better but I know this won't last.

It's a med, in my and many others opinions, best taken sparingly.

Sorry for not being able to articulate my thoughts very well. My head is a bit jumbled up.

My last hope for the anxiety, dp/dr, depression, panic attacks, and social anxiety is now a med called Nardil which I will start taking in November after my "washout" period from my previous anti-depressant. It's worth looking in to if you can find a doctor to prescribe it.
 
1 - 1 of 1 Posts
Top